MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false positive architect total -hcg result generated for a 28-year-old female patient sample.The following data was provided (reference range <5 miu/ml is negative): sample id (b)(6), initial result = 373.87 miu/ml, repeat result = <1.2 miu/ml.Same patient, new sample obtained the next day and result = <1.2 miu/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed a false positive architect total hcg result generated for a 28-year-old female patient sample.The following data was provided (reference range <5 miu/ml is negative): sample id: (b)(6) initial result = 373.87 miu/ml, repeat result = <1.2 miu/ml.Same patient, new sample obtained the next day and result = <1.2 miu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4: device mfg date.The field service representative (fsr) inspected the instrument and performed troubleshooting.Black impurities at the bottom of the reservoir, buffer was observed.Service cleaned the reservoir, buffer removing the bubbles in the line.The instrument service history review revealed no additional tickets associated with discrepant or erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i2000sr did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the reservoir, buffer did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any non-conformance's or potential non-conformance's associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i2000sr, serial number: (b)(6), or the reservoir, buffer were identified.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23485231
Report Number3016438761-2025-00657
Device Sequence Number10559101
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG 100T (CN), 07K78-74, 71543UD01.; ARC BHCG 100T (CN), 07K78-74, 71543UD01.
Patient Age28 YR
Patient SexFemale